# SDR CA960716001

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 82970010173
- Condition: Cracked
- Location: Nr 1 Seq Valve
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CONSIDERABLE AMOUNT OF FLUID COMING FROM #1 GEAR WELL. FOUND CRACKED HYDRAULIC LINE TO SEQUENCING VALVE.
